# SDR SWAA051871

- Difficulty date: June 15, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 49,155 hours, 48,865 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

IN ALL PHASE OF FLIGHT - VIBRATION FELT & TAIL OSCILLATION.  REMOVED AND REPLACED LT ELEVATOR TAB INBOARD HINGE HARDWARE PER MM.
